logo CRAS
Comptes Rendus. Mathématique
Équations aux dérivées partielles
Subharmonic functions in scattering theory
Comptes Rendus. Mathématique, Tome 359 (2021) no. 6, pp. 757-762.

We present a method that uses the properties of subharmonic functions to control spatial asymptotics of Green’s kernel of multidimensional Schrödinger operator with rough potential.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.217
Classification : 35P25,  81Q10
Sergey A. Denisov 1

1. University of Wisconsin–Madison Mathematics Department 480 Lincoln Dr., Madison, WI, 53706, USA
@article{CRMATH_2021__359_6_757_0,
     author = {Sergey A. Denisov},
     title = {Subharmonic functions in scattering theory},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {757--762},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {6},
     year = {2021},
     doi = {10.5802/crmath.217},
     zbl = {07390658},
     language = {en},
}
TY  - JOUR
AU  - Sergey A. Denisov
TI  - Subharmonic functions in scattering theory
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 757
EP  - 762
VL  - 359
IS  - 6
PB  - Académie des sciences, Paris
UR  - https://zbmath.org/?q=an%3A07390658
UR  - https://doi.org/10.5802/crmath.217
DO  - 10.5802/crmath.217
LA  - en
ID  - CRMATH_2021__359_6_757_0
ER  - 
%0 Journal Article
%A Sergey A. Denisov
%T Subharmonic functions in scattering theory
%J Comptes Rendus. Mathématique
%D 2021
%P 757-762
%V 359
%N 6
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.217
%R 10.5802/crmath.217
%G en
%F CRMATH_2021__359_6_757_0
Sergey A. Denisov. Subharmonic functions in scattering theory. Comptes Rendus. Mathématique, Tome 359 (2021) no. 6, pp. 757-762. doi : 10.5802/crmath.217. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.217/

[1] Shmuel Agmon Spectral properties of Schrödinger operators and scattering theory, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 4 (1975), pp. 151-218 | Zbl 0315.47007

[2] Sergey A. Denisov Spatial asymptotics of Green’s function and applications (to appear in J. Anal. Math.) | Zbl 1423.35089

[3] Sergey A. Denisov Absolutely continuous spectrum of multidimensional Schrödinger operator, Int. Math. Res. Not., Volume 2004 (2004) no. 74, pp. 205-214 | MR 2103798 | Zbl 1077.35104

[4] Sergey A. Denisov Multidimensional L 2 conjecture: a survey, Recent trends in analysis (Theta Series in Advanced Mathematics), Volume 16, The Theta Foundation, 2013, pp. 101-112 | MR 3411046 | Zbl 1299.35223

[5] Sergey A. Denisov Spatial asymptotics of Green’s function for elliptic operators and applications: a.c. spectral type, wave operators for wave equation, Trans. Am. Math. Soc., Volume 371 (2019) no. 12, pp. 8907-8970 | Article | MR 3955569 | Zbl 1423.35089

[6] François Germinet; Abel Klein Operator kernel estimates for functions of generalized Schrödinger operators, Proc. Am. Math. Soc., Volume 131 (2003) no. 3, pp. 911-920 | Article | Zbl 1013.81009

[7] Lars Hörmander The existence of wave operators in scattering theory, Math. Z., Volume 146 (1976), pp. 69-91 | Article | MR 393884 | Zbl 0319.35059

[8] Lars Hörmander The analysis of linear partial differential operators. IV. Fourier integral operators, Classics in Mathematics, Springer, 2009 | Zbl 1178.35003

[9] Tosio Kato Perturbation theory for linear operators, Grundlehren der Mathematischen Wissenschaften, 132, Springer, 1966 | MR 203473 | Zbl 0148.12601

[10] Galina Perelman Stability of the absolutely continuous spectrum for multidimensional Schrödinger operators, Int. Math. Res. Not., Volume 2005 (2005) no. 37, pp. 2289-2313 | Article | MR 2181266 | Zbl 1091.35075

[11] Oleg Safronov Absolutely continuous spectrum of multi-dimensional Schrödinger operators with slowly decaying potentials, Spectral theory of differential operators (Translations. Series 2), Volume 225, American Mathematical Society, 2008, pp. 205-214 | Zbl 1168.35400

[12] Yoshimi Saito Spectral representations for Schrödinger operators with long-range potentials, Lecture Notes in Mathematics, 727, Springer, 1979 | MR 540891 | Zbl 0414.47012

[13] Barry Simon Szegő’s theorem and its descendants. Spectral theory for L 2 perturbations of orthogonal polynomials, Princeton University Press, 2011 | Zbl 1230.33001

[14] Dimitri R. Yafaev Mathematical scattering theory, Mathematical Surveys and Monographs, 158, American Mathematical Society, 1992 | Zbl 0761.47001

Cité par Sources :